Equivariant Embeddings of Differentiable Spaces
Data(s) |
16/11/2009
16/11/2009
2001
|
---|---|
Resumo |
Given a differentiable action of a compact Lie group G on a compact smooth manifold V , there exists [3] a closed embedding of V into a finite-dimensional real vector space E so that the action of G on V may be extended to a differentiable linear action (a linear representation) of G on E. We prove an analogous equivariant embedding theorem for compact differentiable spaces (∞-standard in the sense of [6, 7, 8]). |
Identificador |
Serdica Mathematical Journal, Vol. 27, No 2, (2001), 107p-114p 1310-6600 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Affine Differentiable Spaces #Actions of Compact Lie Groups #Differentiable Algebras |
Tipo |
Article |